# SDR RAIA00504028

- Difficulty date: April 28, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 15,721 hours, 14,801 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521182403
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - BLEED 1 LEAK INDICATION.  MAINTENANCE REMOVED AND REPLACED DUCT ASSEMBLY, NR 1 ENGINE BLEED LINE.
